Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On curved shock waves in three-dimensional gas flows

Author: R. P. Kanwal
Journal: Quart. Appl. Math. 16 (1959), 361-372
MSC: Primary 76.00
DOI: https://doi.org/10.1090/qam/100476
MathSciNet review: 100476
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. Y. Thomas, On curved shock waves, J. Math. Phys. 26, 62-68 (1947) MR 0020906
  • [2] C. A. Truesdell, On curved shocks in steady plane flow of an ideal fluid, J. Aero. Sci. 19, 826-828 (1952) MR 0051653
  • [3] R. Courant and K. O. Friedrichs, Supersonic flow and shock waves, Interscience Publishers, Inc., New York, 1948, Chap. I MR 0029615
  • [4] L. Howarth, Ed., Modern developments in fluid dynamics, high speed flow, vol. I, Oxford, 1953, Chap. 2 MR 0059718
  • [5] L. P. Eisenhart, Introduction to differential geometry, Princeton Univ. Press, 1941: (a) Chap. 4, (b) p. 54, (c) p. 39, (d) p. 38, (e) p. 37 MR 0003048
  • [6] N. Coburn, Vector and tensor analysis, The Macmillan Co., New York, 1955, pp. 216-217 MR 0072516
  • [7] R. P. Kanwal, Shock and wave surfaces for three-dimensional rotational gas flows, Ph.D. thesis, Indiana University, 1957 MR 2612510
  • [8] R. P. Kanwal, Variation of flow quantities along streamlines, their principal normals and binormals in three-dimensional gas flows, to appear in the September 1957 issue of the J. Math. Mech. MR 0094060
  • [9] G. I. Taylor and J. W. Maccoll, The air pressure on a cone moving at high speeds, Proc. Roy. Soc. A139, 278-311 (1933)
  • [10] L. M. Milne-Thompson, Theoretical aerodynamics, Macmillan and Co., London, 1948, p. 171
  • [11] R. P. Kanwal, Propagation of curved shock waves in pseudo-stationary three-dimensional gas flows, Illinois Journal of Mathematics, 2, 129-136 (1958) MR 0114474
  • [12] R. P. Kanwal, Determination of vorticity and gradients of flow parameters behind a three-dimensional unsteady curved shock wave, Arch. Ratl. Mech. Anal, (in press) MR 0097231

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.00

Retrieve articles in all journals with MSC: 76.00

Additional Information

DOI: https://doi.org/10.1090/qam/100476
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society